# SDR TWAA0004220

- Difficulty date: March 9, 2000
- Submitted: March 16, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON FRAME AT STA 1306, FROM LONGERON 30 TO 29R.  REPLACED CORRODED FRAME PER SRM 53-03 FIG 2A, SHEET 1 TO 5.
